# SDR 2005FA0001084

- Difficulty date: April 10, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N5327V
- Make and model: Cessna 172R
- Aircraft serial: 17281151
- Engine: Lyc IO360L2A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105391
- Condition: Broken
- Location: Elevator
- Part time: 694 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR CABLE, BROKEN STRANDS, 2 FT FROM AFT END.  FOUND DURING 100 HOUR INSPECTION.  (GL19200504415) (K)
